# SDR CA150525014

- Difficulty date: May 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 10,499 hours
- System (JASC): 3500 · Oxygen System
- Part: B-Nut
- Condition: Cracked
- Location: Oxygen Sys
- Part time: 10,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF THE OXYGEN SYS CHARGING VLV WHICH WAS SUSPECTED OF A LEAK, IT WAS NOTICED THAT THE B NUT WHICH CONNECTS TO THE FILTER & IS PART OF THE MANIFOLD WAS CRACKED.
